# SDR A6WA201140521

- Difficulty date: May 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430353
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE (OUT OF LIMITS) ON RT INBD FLAP VANE L/E ON INBD END OF FLAP VANE L/E.  REMOVED DAMAGED L/E SEGMENT (PN 601R14303-53) AND REPLACED WITH SERVICEABLE L/E SEGMENT.
